# SDR DXTA2023083194290

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N766QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20526
- Aircraft time: 9,172 hours, 5,268 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR CABIN EMERGENCY LIGHTS ABOVE SEATS 2L AND 3R DON NOT ILLUMINATE WITH EMER LIGHT SWITCH PLACED TO ON FOR PREFLIGHT.  GAINED ACCESS TO POWER SUPPLIES IN LOWER SIDEWALL AND BEHIND GALLEY AND SWAPPED POWER SUPPLIES PN 2013-1A SN 120510 AND PN 2013-1A SN 120296 AND FOUND NO CHANGE IN DISCREPANCY. REPLACED PREVIOUSLY SWAPPED POWER SUPPLIES INTO THEIR ORGINAL LOCATIONS WITH FURTHER INSPECTION FOUND ADDITIONAL EMERGENCY LIGHT POWER SUPPLY PN BR9767-001 SN C1473 INSPECTED UNIT AND FOUND CANNON PLUG DISCONNECTED. RESUCURED CONNECTOR PLUG TO SAID POWER SUPPLY AND PERMED OPERATIONAL CHECKS WITH NO DEFECTS NOTED  ALL WORK COMPLETED REF CHALLEGER 350 AMM 33-51-17 AND 33-50-00-710-801.
